# SDR REXA2015031300318

- Difficulty date: March 13, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 15,681 hours, 15,324 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Damaged
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY PBE DAMAGED.  R & R GALLEY PBE IAW AMM 35-30-00.
